# SDR FDEA202105151227

- Difficulty date: May 15, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 41,371 hours, 6,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147W863522
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO FLOOR SUPPORT CRACKED AT STA1958.00 LBL 8.2 . BULK CARGO AT STA1958 LBL8.2 CRACKED STRINGER REPAIRED AS PER B777 SRM 53-70-53-  2R   REPAIR 2 REV38. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
